×

zbMATH — the first resource for mathematics

On the energy equation and on the uniqueness for \(D\)-solutions to steady Navier-Stokes equations in exterior domains. (English) Zbl 0791.35099
Galdi, Giovanni Paolo (ed.), Mathematical problems relating to the Navier-Stokes equation. River Edge, NJ: World Scientific Publishing Co. Ser. Adv. Math. Appl. Sci. 11, 36-80 (1992).
The author defines the \(D\)-solution to steady Navier-Stokes equations and shows that, for suitable conditions this solution obeys a generalized energy equation. Finally an uniqueness theorem of \(D\)-solution is proved.
For the entire collection see [Zbl 0780.00006].
Reviewer: V.A.Sava (Iaşi)

MSC:
35Q30 Navier-Stokes equations
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite